# SDR 96FDEA01708

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuators
- Condition: Iced Up
- Location: Nr 3/4 Le Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N 3 AND NR 4 LEADING EDGE FLAPS FAILED TO RETRACT FROM 2 DEGREES TO UP ON TAKEOFF.  EXTENDED TO 5 DEGREES OK.  LATER RETRACTION TO UP OK, THEN  WENT INTERMITTENT WITH AIR SPEED INCREASE.  DE-ICED LEADING EDGE ACTUATORS.  OPERATIONAL CHECK OK.
